# SDR GTIA2019022543184

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 34,210 hours, 15,771 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Seal
- Condition: Leaking
- Location: De Oiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

HAD FUME EVENT CLIMB OUT - SHUT X-BLEED &PACK #2 . FUMES DISSAPATED. ON APPROACH DECENDING PAST 7000 FT FUMES GOT STRONG AGAIN , SECURED PACK #1 & OPENED RAM AIR.-TROUBLESHOT IAW TSM 05-50-00-810-831-A. FOUND OIL ON #1 & #2 ENG DEOILER SEALS. R/R #1 & #2 ENG DEOILER SEALS IAW AMM 72-60-31. PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00-615. NO ODORS NOTED AFTER DECON. ALIGMENT OF #2 ENG DEOILER OUTER DUCK REQUIRED. D.HUDSON 66773.  VERIFIED ENG #2 OUTLET ALIGNED WITH COWL IAW AMM 72-61-49.
